Amazing result from Voluma & Botox in chin; I have a pulling sensation when lying down. Is that normal? (Photos)

I have my Doctors cell number if I have any questions- but he's away for Thanksgiving so I don't want to disturb him. I got half a syringe of Juvederm Voluma & 6 units of Botox. The results are great and I'm beyond thrilled :) reduced cleft and more projection :) however, I notice when I lay on my right side that there's a pulling down sensation. Is that normal? It's been 4 days since injection. It's not uncomfortable or bothersome- just curious as to why it's happening. Thank You

Doctor Answers 8

Botox and Juvéderm in the chin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

These injectables can really make a difference in the chin are. It's very normal for there to be a "settling in" period. I usually suggest waiting 2 weeks before re-evaluating for the final result. 

Side effecs of Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is not unusual for this to occur after a couple of days but give it time and it will be fine

Tightness after Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question autumnlove. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expressions. It can be used in the lower face to address dimpling in the chin. I tell my patients that the area may feel strange for up to two weeks after the treatment. Such feelings normally resolve after this time. Patience is important. Please consult with a doctor for specific recommendations. Good luck!

You might also like...

Botox and Juvederm in chin

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The sensation you are describing is a common one and should resolve in a few weeks. Best, Dr. Green 

Pulling sensation

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question.  The sensation is normal after the filler is injected and the Botox settles in.  By 2 weeks the sensation should subside.  Best, Dr. Fazilat. 

Abnormal Sensation After Procedures

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Our faces are very sensitive to even subtle changes. While your pulling sensation when laying down may feeel quite odd, we hear of such things all the time. This will no doubt resolve over time.

Daniel Lensink, MD
Redding Oculoplastic Surgeon
5.0 out of 5 stars 4 reviews

Pulling Sensation post Chin Augmentation

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Dear autumnlove05:

This "pulling sensation" should decrease in the next couple of weeks.  Try lying on your back instead of your right side.  Best wishes.

Knowing What's Normal with Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This should resolve in a few weeks and can be common post treatment. If you're concerned, I recommend contacting your doctor after the holiday. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 203 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.